Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 120, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 26, 2013, 4:48 PM CDT for Madison County, Monroe County, Saint Clair County, Illinois. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2013, 4:48 PM CDT (21:48 UTC)
- Expired
- Jun 26, 2013, 5:30 PM CDT
- In force
- 42 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Madison County, IL, Monroe County, IL, Saint Clair County, IL
The radar
The St Louis radar (KLSX), 63 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:55 PM CDT | TSTM WND DMG | Fairmont City, IL | LARGE TREES AND POWER LINES DOWN...TIME ESTIMATED FROM RADAR. REPORT RELAYED VIA KMOV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1818 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
171
WUUS53 KLSX 262148
SVRLSX
ILC119-133-163-262230-
/O.NEW.KLSX.SV.W.0120.130626T2148Z-130626T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
448 PM CDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
NORTHERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
* UNTIL 530 PM CDT
* AT 446 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GRANITE CITY TO CAHOKIA TO OAKVILLE...AND MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON PARK...COLUMBIA...CENTREVILLE...PONTOON BEACH...
CASEYVILLE...COLLINSVILLE...GLEN CARBON...FAIRVIEW HEIGHTS...
MARYVILLE...MILLSTADT...BELLEVILLE...SWANSEA...WATERLOO...TROY...
O'FALLON...SHILOH...SCOTT AFB...LEBANON...FREEBURG AND MASCOUTAH.
THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3865 8961 3865 8971 3842 8970 3822 8978
3822 8995 3838 9035 3845 9028 3855 9024
3861 9018 3865 9018 3870 9021 3873 9021
3881 9011 3874 8960
TIME...MOT...LOC 2148Z 286DEG 34KT 3873 9010 3856 9014
3843 9030
HAIL...<.75IN
WIND...60MPH
$$
BRITT3 follow-up statements
590
WWUS53 KLSX 262209
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
509 PM CDT WED JUN 26 2013
ILC119-133-163-262230-
/O.CON.KLSX.SV.W.0120.000000T0000Z-130626T2230Z/
MADISON IL-MONROE IL-ST. CLAIR IL-
509 PM CDT WED JUN 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. CLAIR...
NORTHERN MONROE AND SOUTHEASTERN MADISON COUNTIES UNTIL 530 PM CDT...
AT 507 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM O'FALLON TO SWANSEA TO COLUMBIA...AND MOVING EAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
O'FALLON...SHILOH...SCOTT AFB...WATERLOO...LEBANON...MASCOUTAH...
FREEBURG...ST. JACOB...SMITHTON...NEW ATHENS...NEW HANDOVER...BARR...
FLORAVILLE...SUMMERFIELD...PADERBORN...HECKER...FAYETTEVILLE AND
LENZBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3865 8961 3865 8971 3842 8970 3822 8978
3822 8995 3838 9035 3842 9030 3855 9024
3861 9018 3871 8999 3874 8960
TIME...MOT...LOC 2209Z 287DEG 29KT 3862 8993 3852 8994
3840 9023
HAIL...<.75IN
WIND...60MPH
$$
BRITT880
WWUS53 KLSX 262221
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
521 PM CDT WED JUN 26 2013
ILC119-262231-
/O.CAN.KLSX.SV.W.0120.000000T0000Z-130626T2230Z/
MADISON IL-
521 PM CDT WED JUN 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3822 8978 3822 8995 3838 9035 3842 9030
3851 9026 3865 8994 3865 8971 3842 8970
TIME...MOT...LOC 2221Z 287DEG 29KT 3858 8981 3846 8984
3836 9020
$$
ILC133-163-262230-
/O.CON.KLSX.SV.W.0120.000000T0000Z-130626T2230Z/
MONROE IL-ST. CLAIR IL-
521 PM CDT WED JUN 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. CLAIR AND
NORTHERN MONROE COUNTIES UNTIL 530 PM CDT...
AT 516 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEBANON TO FREEBURG TO FOUNTAIN...AND MOVING EAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MASCOUTAH...FREEBURG...WATERLOO...SMITHTON...NEW ATHENS...
SUMMERFIELD...FLORAVILLE...PADERBORN...FAYETTEVILLE...HECKER AND
LENZBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3822 8978 3822 8995 3838 9035 3842 9030
3851 9026 3865 8994 3865 8971 3842 8970
TIME...MOT...LOC 2221Z 287DEG 29KT 3858 8981 3846 8984
3836 9020
HAIL...<.75IN
WIND...60MPH
$$
BRITT462
WWUS53 KLSX 262228
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
528 PM CDT WED JUN 26 2013
ILC133-163-262237-
/O.EXP.KLSX.SV.W.0120.000000T0000Z-130626T2230Z/
MONROE IL-ST. CLAIR IL-
528 PM CDT WED JUN 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR ST. CLAIR AND NORTHERN MONROE
COUNTIES WILL EXPIRE AT 530 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS...
PARTICULARLY OVER MONROE COUNTY WHERE THE STRONGEST STORMS COULD
PRODUCE WIND GUSTS IN EXCESS OF 50 MPH.
LAT...LON 3822 8978 3822 8995 3838 9035 3842 9030
3851 9026 3865 8994 3865 8971 3842 8970
TIME...MOT...LOC 2227Z 287DEG 29KT 3857 8975 3845 8978
3835 9014
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:32 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 26, 3:32 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 332 PM CDT WED JUN 26 2013 .SHORT TERM...(THROUGH LATE TONIGHT) ISSUED AT 316 PM CDT WED JUN 26 2013 ISO-SCT TSRA HAVE DVLPD THIS AFTN ACROSS PARTS OF MO/IL ALONG AN OLD OUTFLOW BDRY WITH ADDITIONAL CONVECTION NOTED FARTHER NORTH IN IA WHICH WAS DVLPG ALONG A WIND SHIFT LINE AHEAD OF A WEAK CDFNT. SPC MESOANALYSIS GRAPHICS DEPICTED 1500-3000 J/KG OF MLCAPE AND ZERO MLCINH IN MO/IL NEAR THE OUTFLOW BDRY ALONG WITH A BROAD POCKET OF LOCALLY HIGHER SHEAR VALUES. ALTHOUGH THUNDERSTORMS ACROSS THE LSX CWA ARE GENERALLY EXPECTED TO DECREASE IN COVERAGE AFTER SUNSET...A FEW OF THE STORMS COULD STRENGTHEN AND PRODUCE GUSTY WINDS OR SMALL HAIL BEFORE CONVECTION BEGINS TO WANE LATER THIS EVENING. KANOFSKY .LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY) ISSUED AT 316 PM CDT WED JUN 26 2013 THU/THU NIGHT...A BDRY EXTENDING INTO MO FM A SFC LOW IN OK/KS WILL SERVE AS THE FOCUS FOR ADDITIONAL TSRA DVLPMT ON THU NIGHT. LOCAL WRF AND SREF DEPICT INCREASING H85 MCONV IN ERN KS/NWRN MO ALONG WITH SUFFICIENT INSTABILITY AND AROUND 40 KTS OF 0-6 KM BULK SHEAR WHICH WOULD BE SUFFICIENT FOR ORGANIZED CONVECTION. ONCE A COLD POOL DVLPS THEN THE MCS SHOULD MOVE SEWD BASED ON FCST CORFIDI VECTORS. THE MAIN QUESTION REGARDING PCPN CHCS FOR LATE THU NIGHT/EARLY FRI MORNING IS HOW FAR EAST THE MCS WILL EXTEND AND THIS WILL PROBABLY DEPEND ON WHERE THE STORMS INITIATE. FOR NOW WILL KEEP THE HIGHEST POPS OVER THE SWRN HALF OF THE CWA. FRI THROUGH TUE...UPPER AIR PATTN OVER MO/IL WILL TRANSITION TO NW FLOW ALOFT BETWEEN A RIDGE OVER THE WRN CONUS AND A TROF OVER THE ERN CONUS. THIS PATTN SHIFT WILL BRING A PD OF COOLER AND DRIER WX TO THE AREA OVER THE WEEKEND...ESPECIALLY AFTER A SFC HIGH SETTLES INTO THE UPPER MIDWEST/WRN GRTLKS AND INDUCES SFC WINDS WITH A NLY COMPONENT. IN TERMS OF PCPN CHCS...MODELS AGREE ON THE PRESENCE OF A STRONG VORT MAX ZIPPING THROUGH THE LARGE SCALE FLOW ON SAT/SAT NIGHT. THIS FEATURE COULD SUPPORT SHRA/TSRA SOMEWHERE IN THE CENTRAL CONUS HOWEVER TIMING AND PLACEMENT DIFFERENCES PRECLUDE MORE THAN CHC POPS ATTM. THE NW FLOW PATTN IS EXPECTED TO PERSIST UNTIL A STRONG LOW PRESSURE SYSTEM MOVES ONSHORE OVER THE PACIFIC NW NEXT WEEK AND BEGINS TO BREAK DOWN THE WRN CONUS RIDGE. KANOFSKY && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 102 PM CDT WED JUN 26 2013 AN OUTFLOW BNDRY EXTENDING FROM A CONVECTIVE CLUSTER ALONG THE IL/IN BORDER TO JUST NORTH OF THE STL METRO AREA WILL BE THE FOCUS FOR ADDNTL SHRA/TSTM DVLPMNT THIS AFTN. CURRENT THINKING IS THAT MOST OF THE ACTIVITY SHOULD STAY EAST OF THE METRO AREA TERMINALS. OTHERWISE...EXPECT MORNING STRATUS TO LIFT AND BREAK UP WITH SKIES BECOMING CLEAR THIS EVENING. WINDS WILL REMAIN WESTERLY THRU THE PERIOD. ANOTHER CLUSTER OF CONVECTION MAY DVLP TONIGHT ACROSS ERN NEB AND WRN IA AND DROP SE WHICH MAY CAUSE AN INCREASE IN MID/HIGH LEVEL CLOUDINESS FOR KCOU AND POSSIBLE KUIN...DEPENDING HOW FAR EAST IT FORMS...TOWARDS THE END OF THE PERIOD. SPECIFICS FOR KSTL... DVLPNG SHRA/TSTMS ALONG AN OUTFLOW BNDRY TO THE EAST OF THE TERMINAL SHOULD REMAIN EAST THIS AFTN. OTHERWISE A VFR FCST WITH SKIES CLEARING OVERNIGHT AND WRLY WINDS AOB 10 KTS. 2% && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 26, 3:37 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 337 PM CDT WED JUN 26 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 337 PM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS PARTS OF MISSOURI AND ILLINOIS. A FEW OF THE STORMS MAY BE STRONG ENOUGH TO PRODUCE GUSTY WINDS AND SMALL HAIL. THUNDERSTORMS WILL DISSIPATE THIS EVENING. HEAT INDEX VALUES WILL BE AROUND 100 DEGREES ACROSS PORTIONS OF THE AREA DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY NIGHT AND FRIDAY. THERE IS ALSO A CHANCE OF THUNDERSTORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. KANOFSKY
In the hours before
Local storm report, Jun 26, 3:44 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
344 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM FUNNEL CLOUD 2 SE ODIN 38.60N 89.03W
06/26/2013 MARION IL TRAINED SPOTTER
SPOTTER REPORTS STRONGLY ROTATING FUNNEL CLOUD. SPOTTER
IS SOUTHEAST OF ODIN LOOKING TOWARDS 161 AND INTERSTATE
57.
&&
KANOFSKYLocal storm report, Jun 26, 4:07 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
407 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND GST O'FALLON 38.78N 90.71W
06/26/2013 E60 MPH ST. CHARLES MO TRAINED SPOTTER
SMALL TREE LIMBS DOWN AROUND ONE HALF INCH IN
DIAMETER...NEAR I-70 AND TR HUGHES
&&
JPLocal storm report, Jun 26, 4:18 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
418 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG ST. PETERS 38.78N 90.61W
06/26/2013 ST. CHARLES MO TRAINED SPOTTER
SEVERAL LARGE TREE LIMBS DOWN 1.5 MILES SOUTH OF THE
INTERSECTION OF MID RIVERS MALL DRIVE AND MEXICO ROADS.
TREE LIMB DIAMETERS RANGED FROM 8 TO 12 INCHES.
&&
PRZYBYLINSKILocal storm report, Jun 26, 4:26 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
426 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG ST. PETERS 38.78N 90.61W
06/26/2013 ST. CHARLES MO LAW ENFORCEMENT
POWER LINES DOWN 1 MILE NORTHWEST OF THE INTERSECTION
OF MID RIVERS MALL DRIVE AND MEXICO ROADS.
&&
PRZYBYLINSKILocal storm report, Jun 26, 4:37 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
437 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND GST 3 W CHESTERFIELD 38.66N 90.63W
06/26/2013 M44 MPH ST. LOUIS MO ASOS
&&
MILLERLocal storm report, Jun 26, 4:42 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
442 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG ST. PETERS 38.78N 90.61W
06/26/2013 ST. CHARLES MO TRAINED SPOTTER
ONE LARGE TREE DOWN 3 MILES WEST OF THE INTERSECTION OF
MID RIVERS MALL DRIVE AND MEXICO ROAD.
&&
PRZYBYLINSKIThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:50 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Madison | 40 min |
| Jun 26, 3:23 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 52 min |
| Jun 26, 4:23 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 37 min |
| Jun 26, 5:07 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 38 min |
| Jun 26, 6:28 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 32 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.